MathSciNet Relay Station
MathSciNet bibliographic data
MR1876467 (2002i:47018) 47A53 (47A11)
Aiena, Pietro; Monsalve, Osmin The single valued extension property and the generalized Kato decomposition property. Acta Sci. Math. (Szeged) 67 (2001), no. 3-4, 791–807.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement